Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Prime matrix rings


Author: R. E. Johnson
Journal: Proc. Amer. Math. Soc. 16 (1965), 1099-1105
MSC: Primary 16.53; Secondary 16.48
DOI: https://doi.org/10.1090/S0002-9939-1965-0182640-X
MathSciNet review: 0182640
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. W. Goldie, The structure of prime rings under ascending chains conditions, Proc. London Math. Soc. 8 (1958), 589-608. MR 0103206 (21:1988)
  • [2] C. Faith and Y. Utumi, On noetherian prime rings, Trans. Amer. Math. Soc. 114 (1965), 53-60. MR 0172895 (30:3111)
  • [3] K. Koh, On one sided ideals which are prime rings, Amer. Math. Monthly (to appear). MR 1533640
  • [4] R. E. Johnson, Structure theory of faithful rings. II, Trans. Amer. Math. Soc. 84 (1957), 523-544. MR 0084493 (18:869d)
  • [5] -, Quotient rings of rings with zero singular ideal, Pacific J. Math. 11 (1961), 1385-1392. MR 0143779 (26:1331)
  • [6] -, Rings with zero right and left singular ideals, Trans. Amer. Math. Soc. 118 (1965), 150-157. MR 0178017 (31:2275)
  • [7] -, Potent rings, Trans. Amer. Math. Soc. 119 (1965), 524-534. MR 0194459 (33:2669)
  • [8] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.53, 16.48

Retrieve articles in all journals with MSC: 16.53, 16.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0182640-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society